English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Periodic orbits, localization in normal mode space, and the Fermi-Pasta-Ulam problem

MPS-Authors
/persons/resource/persons184497

Flach,  S.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Flach, S., Ivanchenko, M. V., Kanakov, O. I., & Mishagin, K. G. (2008). Periodic orbits, localization in normal mode space, and the Fermi-Pasta-Ulam problem. American Journal of Physics, 76(4-5), 453-459.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-9528-5
Abstract
There is no abstract available